# SDR SWAA2025070387523

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 28,947 hours, 14,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Overheated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY LIGHT BATTERY PACK CHARGER (M02816) OVERHEATING/SMOKING<[01] REMOVED AND REPLACED M02816 POWER SUPPLY CHARGER AND BATTERY PACK. DEEP CYCLE CHARGE AND EMERGENCY LIGHT OPS CHECK GOOD. REF: AMM 33-51-06
